You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Complex Quadratic Fields with Class-Number Two
H. M. Stark
Mathematics of Computation
Vol. 29, No. 129 (Jan., 1975), pp. 289-302
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2005481
Page Count: 14
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let $d < 0$ be the discriminant of a complex quadratic field of class-number $h(d)$. In a previous paper the author has effectively shown how to find all $d$ with $h(d) = 2$. In this paper, it is proved that, if $h(d) = 2$, then $|d| \leqslant 427$.
Mathematics of Computation © 1975 American Mathematical Society